Refutations, results and conjectures about the balaban index

Mustapha Aouchiche, Gilles Caporossí, Pierre Hansen

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In the present paper, we are interested in studying mathematical properties of the Balaban index of connected graphs. We present a discussion on and refutations of some "known results". We prove some new bounds on the Balaban index over given classes of graphs and finally we list a series of conjectures.

Original languageEnglish
Title of host publicationAdvances in Chemical Modeling
PublisherNova Science Publishers, Inc.
Pages269-282
Number of pages14
Volume5
ISBN (Electronic)9781634823111
ISBN (Print)9781634823104
Publication statusPublished - Apr 1 2015
Externally publishedYes

Keywords

  • Balaban index
  • Girth
  • Graph
  • Radius
  • Randc index

ASJC Scopus subject areas

  • General Chemistry

Cite this